I was taking Microgestin 1/20 , for approximately 1 month and a half . I stopped taking it a few days ago and starting having unprotected sex with my boyfriend for the past week or two and he has been ejaculating in me . i later than was spotting for about 2 and a half days . i want to know what are my chances of getting / being pregnant ? i am not on any birth control and my period is due around the 20th (so my birth control said) someone PLEASE HELP .
Are you trying to get pregnant? I sure hope so, because you're doing great at doing it. Stopping in the middle of the cycle is what caused the spotting. You didn't say what the date was when you stopped the pill or when you had sex. It would help to know in relation to where you were in your cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2014 • 3 answers
Posted 7 Jul 2014 • 1 answer
Posted 24 Dec 2015 • 1 answer
Posted 21 Apr 2016 • 0 answers
Posted 16 Jul 2016 • 0 answers